# SDR 2003F00317

- Difficulty date: February 18, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: BACH30AT080310
- Condition: Defective
- Location: Rt Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 825 - SVD-GND - CREW REPORTED, ON APPROACH LOST OF SYSTEM 'A' HYDRAULICS.  CAPTAIN ELECTED TO DIVERT FROM SVD TO GND.  AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE FOUND MLG ACTUATOR HOSE LEAKING.  A TEMPORARY FLEX LINE WAS INSTALLED IN PLACE OF THE DEFECTIVE HYDRAULIC LINE.  THE HYDRAULIC SYSTEM WAS SERVICED.  CYCLED FLIGHT CONTROLS AND LANDING GEAR SEVERAL TIMES.  CHECKED NR 1 AND NR 2 ENGINE HYDRAULIC PUMPS.  OPS AND LEAK CHECK GOOD.  SERVICE SYSTEM IAW 12-12-0.  TRANSFERRED TEMPORARY REPLACEMENT ON DMI# 12508 IAW GMM 4-21-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
